# SDR AALA202001239029

- Difficulty date: December 17, 2019
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- Aircraft time: 85,002 hours, 11,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: F5758500001400
- Part serial: D01378
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 85,002 hours, 11,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP LOWER SURFACE SKIN EXISTING REPAIR DOUBLER IS DEBONDED BETWEEN RIB 12-13 AND 12 INCHES FROM THE TRAILING EDGE . REPAIRED FLAP LOWER SURFACE SKIN PER SRM 57-54-00-300-005 AND EA 265778B.
